Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 48, Number 178
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Asymptotic boundary conditions and numerical methods for nonlinear elliptic problems on unbounded domains
T. M. Hagstrom and H. B. Keller PDF
Math. Comp. 48 (1987), 449-470
Defect corrections for multigrid solutions of the Dirichlet problem in general domains
Winfried Auzinger PDF
Math. Comp. 48 (1987), 471-484
Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves
Jukka Saranen PDF
Math. Comp. 48 (1987), 485-502
Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems. II
Moshe Goldberg and Eitan Tadmor PDF
Math. Comp. 48 (1987), 503-520
The stability in $L_ p$ and $W^ 1_ p$ of the $L_ 2$-projection onto finite element function spaces
M. Crouzeix and V. Thomée PDF
Math. Comp. 48 (1987), 521-532
On the computation of solutions of boundary value problems on infinite intervals
R. M. M. Mattheij PDF
Math. Comp. 48 (1987), 533-549
Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem
Eugene C. Gartland PDF
Math. Comp. 48 (1987), 551-564
Finite-dimensional approximation of constrained Tikhonov-regularized solutions of ill-posed linear operator equations
A. Neubauer PDF
Math. Comp. 48 (1987), 565-583
A new collocation-type method for Hammerstein integral equations
Sunil Kumar and Ian H. Sloan PDF
Math. Comp. 48 (1987), 585-593
The discrete Galerkin method for integral equations
Kendall Atkinson and Alex Bogomolny PDF
Math. Comp. 48 (1987), 595-616
Equivalence of Nyström’s method and Fourier methods for the numerical solution of Fredholm integral equations
Jean-Paul Berrut and Manfred R. Trummer PDF
Math. Comp. 48 (1987), 617-623
An algorithm for the construction of optimal methods for the numerical solution of Volterra integral equations of the first kind
C. J. Gladwin PDF
Math. Comp. 48 (1987), 625-632
Linear multistep methods for functional-differential equations
Maarten de Gee PDF
Math. Comp. 48 (1987), 633-649
On the Lánczos method for solving symmetric linear systems with several right-hand sides
Youcef Saad PDF
Math. Comp. 48 (1987), 651-662
How to implement the spectral transformation
Bahram Nour-Omid, Beresford N. Parlett, Thomas Ericsson and Paul S. Jensen PDF
Math. Comp. 48 (1987), 663-673
$L_ \infty$-boundedness of $L_ 2$-projections on splines for a multiple geometric mesh
Rong Qing Jia PDF
Math. Comp. 48 (1987), 675-690
An algorithm for computing continuous Chebyshev approximations
Zhong Qi Jing and Adly T. Fam PDF
Math. Comp. 48 (1987), 691-710
Cardinal interpolation by multivariate splines
C. K. Chui, K. Jetter and J. D. Ward PDF
Math. Comp. 48 (1987), 711-724
On the convergence of an interpolatory product rule for evaluating Cauchy principal value integrals
Giuliana Criscuolo and Giuseppe Mastroianni PDF
Math. Comp. 48 (1987), 725-735
Counting binary matrices with given row and column sums
Ben Johnsen and Eldar Straume PDF
Math. Comp. 48 (1987), 737-750
On a problem of A. Rotkiewicz
Péter Kiss and Bui Minh Phong PDF
Math. Comp. 48 (1987), 751-755
A probabilistic factorization algorithm with quadratic forms of negative discriminant
Martin Seysen PDF
Math. Comp. 48 (1987), 757-780
On invariant polynomials and their application in field theory
Kurt Girstmair PDF
Math. Comp. 48 (1987), 781-797
Computation of character decompositions of class functions on compact semisimple Lie groups
R. V. Moody and J. Patera PDF
Math. Comp. 48 (1987), 799-827
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 48 (1987), 829-849
Table errata: “The symmetrical Euler-Maclaurin summation formula” [Math. Sci. 6 (1981), no. 1, 35–41; MR0596385 (82g:40002)]
J. R. Philip PDF
Math. Comp. 48 (1987), 851
Corrigendum: “Recurrence relations for hypergeometric functions of unit argument” [Math. Comp. 45 (1985), no. 172, 521–535; MR0804941 (86m:33004)]
Stanisław Lewanowicz PDF
Math. Comp. 48 (1987), 853
Corrigenda
PDF
Math. Comp. 48 (1987), 853-854
Corrigendum: “Least squares approximation with constraints”
G. V. Milovanović PDF
Math. Comp. 48 (1987), 854
Corrigendum: “Computing an arithmetic constant related to the ring of Gaussian integers” [Math. Comp. 44 (1985), no. 169, 241–250; MR0771043 (87a:11028)] by Gramain and M. Weber
François Gramain PDF
Math. Comp. 48 (1987), 854
Author Index
PDF
Math. Comp. 48 (1987), 855-858